On determining sets for holomorphic automorphisms

No Thumbnail Available
Issue Date
2006-01-14
Embargo End Date
Authors
Fridman, Buma L.
Kim, Kang-Tae
Krantz, Steven G.
Ma, Daowei
Advisor
Citation

B. L. Fridman, K. T. Kim, S. G. Krantz, & D. Ma. On Determining Sets for Holomorphic Automorphisms. Rocky Mountain J. Math. Volume 36, Number 3 (2006), 947-955.

Abstract

We study sets K in the closure of a domain D Cn such that, if an automorphism ' of D fixes each point of K, then ' is the identity mapping. A separate result is proved for the case that K lies entirely in the boundary of D.

Table of Content
Description
Open Access. Click on the DOI link for free access to the article at the publisher's website.
publication.page.dc.relation.uri
DOI